# SDR CA070706004

- Difficulty date: July 5, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,965 hours
- Engine: Allsn 250C28
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23065144
- Part serial: 327704
- Condition: Unserviceable
- Location: Engine
- Part time: 14,467 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL CONTROL WAS INTERMITTENT ON ENGINE LIGHT-OFF DURING A START.  FUEL CONTROL CHANGED OUT. (TC NR 20070706004)
